Previous |  Up |  Next

Article

Title: Construction of all homomorphisms of mono-$n$-ary algebras (English)
Author: Novotný, Miroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 46
Issue: 2
Year: 1996
Pages: 331-333
.
Category: math
.
MSC: 08A35
MSC: 08A60
MSC: 08A62
idZBL: Zbl 0870.08005
idMR: MR1388621
.
Date available: 2009-09-24T09:57:15Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127295
.
Reference: [1] M. Novotný: O jednom problému z teorie zobrazení (Sur un problème de la théorie des applications).Publ. Fac. Sci. Univ. Masaryk Brno (1953), no. 344, 53–64.
Reference: [2] M. Novotný: On some correspondences between relational structures and algebras.Czechoslovak Math. J. 43 (118) (1993), 643–647. MR 1258426
Reference: [3] M. Novotný: Construction of all homomorphisms of groupoids.Accepted to Czechoslovak Math. J. MR 1371696
.

Files

Files Size Format View
CzechMathJ_46-1996-2_13.pdf 301.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo